Everyone reacts differently to medications. Some people can experience withdrawl symptoms from stopping the SSRIs (anti-depressants such as Lexapro), while some have no symptoms at all. For those that have withdrawl symptoms, I always recommend tapering the medication by breaking it in half or taking it every other day then every three days, etc. Sometimes, this can take a really long time since some people experience pretty severe withdrawl symptoms. The main thing is to talk it over with your physician and set up a plan that will work the best for you. I am 21 year old college student who took Lexapro, 20mg, for 5 months. I was prescribed Lexapro to treat my anxiety and obsessive thoughts. As most college students, I became incredibly stressed with my major. The problem was, that I did not talk to anyone about it, I just let the anxiety and the negative thoughts take over.
I definitely think I needed Lexapro to get me through the rough time! But, along with the medicine I also saw a therapist, who taught me techniques on how to reduce and manage my stress/anxiety. Counseling gave me the tools to work through the anxiety, the medicine reversed my emotions so I was able to make it through the day.
As I stated previously, I started at 20mg --- all I did to taper off was take 10mg of Lexapro for a week, then I was done! I am on my third day of being completely off of the medication. I am experiencing occasional dizziness/light-headedness and sweating. But, I know that will only last a little bit longer. I am feeling great and staying positive :)
Cymbalta withdrawal symptoms can last up to three months. It varies from person to person. Cymbalta withdrawal symptoms will be less severe and less common when the dosage is slowly decreased over time.
Lower the dosage gradually. That's just about all you can do.
Quote from the Related Link: "Nortriptyline is not addictive. Suddenly discontinuing Nortriptyline may cause withdrawal symptoms such as headache and nausea; dosage should be gradually tapered."
No, Methadone should take away the withdrawal symptoms. If you are experiencing withdrawals long after it has been taken, consult your physician about adjusting your dosage.
25 mg every 6 hours as needed to treat withdrawal symptoms.
i took lexapro for about 6 months they had to keep increasing the dosage because it would work just for a little while i actually became allergic to the drug because of this. you should have done went thru all the symptoms of withdraw after a couple of weeks. talk to you dr.. as i said i ended up being allergic to it. because of the dosage changes and such. please talk to your dr. It took me about 3 weeks to stop feeling disoriented after I stopped lexapro
ive just started 10mg of lexapro last week for depression what is the best dosage because its not working
Not sure on the exact amount of time it takes to withdraw from Lexapro, but it sounds like it could take anywhere from 2 weeks to 3 months or more depending on how your body responds to the withdrawal. My own experience to date is as follows: After taking first 10 mg of Lexapro for 1 1/2 years, my dosage was increased to 20 mg. Now that I have been on the new dosage for almost 1 1/2 years, I have decided it is time to see if I can cope without taking Lexapro any more. I began weaning myself off with the advice of my doctor. I began by decreasing my dosage from 20 mg to 10 mg daily. After 10 days, I stopped taking lexapro all together (under by Dr.'s advice) and the result was many withdrawal symptoms such as: headache, burning stomach pain, dizziness, fatigue and acid reflux. The headache doesn't respond to Tylenol or advil and sleep is the only way to improve the headache, which isn't possible during the work day. The dizziness is the most irritating symptom and the one that concerns me the most since I have been known to faint when I get dizzy. After doing research on the web, I discovered that taking a multi-vitamin may help with the withdrawal symptoms. I am not sure if it will work or not, but it is worth a try. Also, I have read that sometimes you have to wean yourself more slowly and for a longer period of time. I have a call to my dr. to see if I need to start taking smaller doses of lexapro before weaning myself all together.
I am currently on 20 mg and after reading of all the withdrawal symptoms and discussing with my MD I've started tapering of by 5mg steps. So far so good. I will stay at 15 mg for four to five weeks and then move down to 10 mg. My MD said that some people are quite sensitive to Lexapro. Evidently I am one of them as I had to work my way up to 20mg by 5 mg steps. All of the persons posting about withdrawal symptoms seem to have gone off the drug much faster than I plan to. Good luck to you. >> I started with 10 mg and cut my dosage by 2.5 mg about every 2-3 weeks. The last cut (when I went all the way down to zero mg) gave me the worst and longest-lasting symptoms. Do it as slowly as possible. You will know if you're doing it too fast. Stay at each dosage for at least one week longer than you experience withdrawal symptoms; i.e., if you have headaches after dropping to a lower dosage, do not drop your dosage again until you feel good for 7 days straight. Then, be VERY careful about that last dosage. Go as low as you possibly can before you stop. Get liquid Lexapro if you can, and wean yourself down to 0.5 mg for a week before going off. It's worth it. The withdrawal is debilitating if you get it.
Lower the Dosage slowly overtime most doctors will not take you immidiatey off of Xanax because the withdrawl symptoms are so dangerous.
You would need to speak to you doctor before you stop taking Prozac. You will need to start decreasing your dosage under supervision. It is possible to experience withdrawal symptoms and should discuss anything that concerns you with your doctor.
20mg is the highest dose proven to be effective.
never, just take your normal dosage. that's what my doctor said.
I haven't experienced this first hand, but from what I've read, this is quite common. Maybe slowly reduce your dosage, or go to taking it every other day.
Withdrawal Reactions of Abilify The withdrawal symptoms can be severe and dangerous in patients when the use of Abilify is suddenly stopped. Make sure that you only stop taking Abilify after it is suggested by a doctor to avoid complications. It is better to gradually lower the dosage of the drug and then stop using it. The main withdrawal symptoms are the recurrent manic and depression attacks. Other withdrawal reactions include: * emotional withdrawal * poor rapport * passive apathetic withdrawal * difficulty in abstract thinking * lack of spontaneity/flow of conversation * stereotyped thinking These withdrawal reactions of Abilify can be avoided by continuing the use of abilify for the recommended period of time. Abrupt discontinuation of the drug can cause withdrawal reactions.
Abrupt discontinuation following prolonged high dosage results in extreme fatigue, mental depression and changes on the sleep EEG.
Paxil or Lexapro. Test for the correct dosage.
There are several habits to consider that are thought to influence Wellbutrin withdrawal. The amount of time the drug is taken, the dosage, individual physiology, and whether a person tapers is all can influence the time it takes for you to recover.
You can have nausea, trouble sleeping, ect if you stop taking seroquel suddenly. You should talk to your doctor if you want to stop taking it, and he will lower your dosage slowly, as to avoid side affects and withdrawal symptoms.
I wouldn't suggest it at all. Just from personal experience, I developed a moderate case of serotonin syndrome while weening myself off Lexapro to switch to Cymbalta. Had I taken my regular dosage of Lexapro (20mg) with the 20mg of Cymbalta, I probably would have ended up in the ER.
Yes, if you take a proper dosage.
Ah, could be tricky. Depends on what withdrawal symptoms you are experiencing but a common method is to slowly decrease dosage. For example, Day1/Day2 dose=2mg, day3/day4 dose=1mg, day5/day6 .5mg. Of course, you will still experience slight withdrawal, but the only way to get over it is to completely stop usage. This method can apply to many other benzodiazepines also.
Suboxone(Buprenorphine with Naloxone) is a very strong opioid that binds really well to the MU receptors; therefore, it is usually used for detoxing other opiates by finding a confortable dosage and decreasing it slowly until nothing will be taken. Lowering the dosage at slow intervals, is a good way to start the detox of Suboxone. Lower dosage will mean less symptoms from the withdrawal or at least, milder symptoms. Studies tend to say that suboxone will induce milder withdrawal effects than a full agonist Opioid, but the physical symptoms might last longer. As for help with the symptoms of withdrawing, you can use Tylenols for aches, Benzodiapezines can help you to sleep, and Immodium will help with your stools. Best of luck.